A 24-year-old male asked:
Disclaimer

would taking tamoxifen effect the results of an mri of the brain? i'm taking the tamoxifen for gyno and having the mri for a concussion.

2 doctor answers
Dr. Pavel Conovalciuc
22 years experience Family Medicine
No: Rest assured, it won't affect your brain MRI results.
Answered on Jan 4, 2015
Dr. Bennett Machanic
51 years experience Neurology
No problem: Would not expect any interference with your MRI films from your current medication.
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Unlikely problem: Although you should let MRI know of your meds, there is no expectation of Nolvadex (tamoxifen) altering or distorting MRI outcomes.
A 24-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
No: Won't have any effect on mri.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month